J. Comp. Math., 8 (1990), pp. 252-260.

Symplectic Collocation Schemes For Hamiltonlan Systems

Zhi-yun Xie 1

1 Zhongshan University, China

Received 1987-11-14 Revised Online 2006-12-10


The symplectic collocation schemes, which are based on the framework established by Feng Kang[1], are propsed ofr numerical solution of Hamiltonian systems. The sufficient and necessary conditions for various collocation schemes to be symplectic are obatined. Some examples of symplectic collocation bshemes are also given.

Key words:


The Global Science Journal